# SDR IPXA2016081907237

- Difficulty date: August 10, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 67,958 hours, 12,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING LOWER PANEL, 636AB LANDING AT STA XORS 683.4 TO 713.65 IS CRACKED.  REPAIRED CRACKED RT WING LOWER PANEL 636AB, LANDING AT STA XORS 683.4 TO 713.65 IAW SRM 57-20-02,  REPAIR 5, FIG 201.
